# SDR 2010FA0000763

- Difficulty date: June 29, 2010
- Submitted: July 23, 2010
- Operation: General aviation
- Aircraft: N414WM
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844110
- Aircraft time: 2,546 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS464P314
- Condition: Broken
- Location: Mlg
- Part time: 2,546 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR UNSAFE LIGHT REMAINED ON WITH PUMP SHUTOFF. GEAR WAS EXTENDED AND LANDING ACCOMPLISHED WITHOUT INCIDENT. INSP SHOWED THAT THE BOLT ATTACHING THE NLG ACTUATOR TO THE AIRFRAME FITTING WAS BROKEN AND JAMMED IN PLACE AND THE AIRFRAME FITTING WAS BENT. BOLT AND FITTING WERE REPLACED AND OPS CHECKS PERFORMED WITH NO OTHER DEFECTS NOTED. RECOMMEND REPLACEMENT AT 2000 HRS.
